Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Olavi Nevanlinna
Title: Meromorphic functions and linear algebra
Additional book information: Fields Institute Monographs, vol. 18, Amer. Math. Soc., Providence, RI, 2003, x+136 pp., ISBN 0-8218-3247-6, $39.00

References [Enhancements On Off] (What's this?)

  • [1] G. ELFVING, The History of Mathematics in Finland 1828-1918, The History of Learning and Science in Finland, Helsinki, 1981. MR 0620160 (84c:01032)
  • [2] A. Erëmenko, Meromorphic functions with small ramification, Indiana Univ. Math. J. 42 (1993), no. 4, 1193–1218. MR 1266090,
  • [3] A. A. Gol′dberg and I. V. Ostrovskiĭ, \cyr Raspredelenie znacheniĭ meromorfnykh funktsiĭ, Izdat. “Nauka”, Moscow, 1970 (Russian). MR 0280720
  • [4] Phillip A. Griffiths, Entire holomorphic mappings in one and several complex variables, Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo, 1976. The fifth set of Hermann Weyl Lectures, given at the Institute for Advanced Study, Princeton, N. J., October and November 1974; Annals of Mathematics Studies, No. 85. MR 0447638
  • [5] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038
  • [6] W. K. Hayman and P. B. Kennedy, Subharmonic functions. Vol. I, Academic Press [Harcourt Brace Jovanovich, Publishers], London-New York, 1976. London Mathematical Society Monographs, No. 9. MR 0460672
  • [7] Shoshichi Kobayashi, Hyperbolic complex spaces, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 318, Springer-Verlag, Berlin, 1998. MR 1635983
  • [8] S. LANG, Introduction to Complex Hyperbolic Spaces, Springer, 1987. MR 0886677 (88f:32065)
  • [9] Rolf Nevanlinna, Analytic functions, Translated from the second German edition by Phillip Emig. Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer-Verlag, New York-Berlin, 1970. MR 0279280
  • [10] Seppo Rickman, Quasiregular mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 26, Springer-Verlag, Berlin, 1993. MR 1238941
  • [11] Min Ru, Nevanlinna theory and its relation to Diophantine approximation, World Scientific Publishing Co., Inc., River Edge, NJ, 2001. MR 1850002

Review Information:

Reviewer: David Drasin
Affiliation: Purdue University
Journal: Bull. Amer. Math. Soc. 42 (2005), 413-416
MSC (2000): Primary 30G30, 47A10, 47B10, 65F10
Published electronically: April 6, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society